# SDR AALA202208265637

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 52,541 hours, 21,155 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT JUST BEFORE GEAR EXT APPROXIMATELY 3000 FT, FLIGHT ATTENDANT REPORTED EXTREME AND PUNGENT CHEMICAL ODOR FROM TAIL TO ROW 16, APU WAS OFF NOT EXHAUST FUMES STILL PRESENT AT GATE WITH ENGINE OFF. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
